American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Daniele Angella, Adriano Tomassini and Weiyi Zhang. On cohomological decomposability of almost--K\"ahler structures. Proc. Amer. Math. Soc. 142 (2014) 3615-3630.
Abstract, references, and article information   
View Article: PDF

[2] Alberto Saracco and Adriano Tomassini. On deformations of compact balanced manifolds. Proc. Amer. Math. Soc. 139 (2011) 641-653. MR 2736345.
Abstract, references, and article information   
View Article: PDF

[3] Dragomir Saric. Bounded earthquakes. Proc. Amer. Math. Soc. 136 (2008) 889-897. MR 2361861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yong Ouyang. An application of Bochner's technique to the deformations of the complex structure of $\mathbb C \mathbb P^n$. Proc. Amer. Math. Soc. 131 (2003) 3703-3709. MR 1998177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zhiqin Lu. A note on the analytic families of compact submanifolds of complex manifolds. Proc. Amer. Math. Soc. 128 (2000) 767-774. MR 1625769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Henrik Pedersen and Yat Sun Poon. A note on rigidity of 3-Sasakian manifolds. Proc. Amer. Math. Soc. 127 (1999) 3027-3034. MR 1605929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter M. Schuster. The moduli of substructures of a compact complex space. Proc. Amer. Math. Soc. 126 (1998) 1983-1987. MR 1486750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kimio Miyajima. A note on the Bogomolov-type smoothness on deformations of the regular parts of isolated singularities. Proc. Amer. Math. Soc. 125 (1997) 485-492. MR 1363432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul S. Green. Singular degenerations of Calabi-Yau manifolds and the Weil-Petersson metric . Proc. Amer. Math. Soc. 111 (1991) 599-605. MR 1042267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. Alessandrini and G. Bassanelli. Small deformations of a class of compact non-K\"ahler manifolds . Proc. Amer. Math. Soc. 109 (1990) 1059-1062. MR 1012922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. Mori and Y. Watanabe. A K\"ahler deformation of ${\bf C}{\rm P}\sp n$ . Proc. Amer. Math. Soc. 103 (1988) 910-912. MR 947680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mitchell J. Rothstein. Deformations of complex supermanifolds . Proc. Amer. Math. Soc. 95 (1985) 255-260. MR 801334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Kalka. A deformation theorem for the Kobayashi metric . Proc. Amer. Math. Soc. 59 (1976) 245-251. MR 0412481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia